Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 129, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 30, 2006, 6:53 AM CDT for Calumet County, Kewaunee County, Manitowoc County, Wisconsin. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2006, 6:53 AM CDT (11:53 UTC)
- Expired
- Jul 30, 2006, 8:00 AM CDT
- In force
- 67 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 27 km from the middle of the area, began a volume at 11:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 7:15 AM CDT | TSTM WND DMG | Brillion, WI | SEVERAL TREES DOWN IN THE CITY. |
| Jul 30, 7:20 AM CDT | TSTM WND DMG | Luxemburg, WI | TREES DOWN IN THE CITY. |
| Jul 30, 7:45 AM CDT | TSTM WND DMG | Stockbridge, WI | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.9 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1394 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 301153
SVRGRB
WIC015-061-071-301300-
/O.NEW.KGRB.SV.W.0129.060730T1153Z-060730T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
653 AM CDT SUN JUL 30 2006
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN
KEWAUNEE COUNTY IN NORTHEAST WISCONSIN
* UNTIL 800 AM CDT
* AT 649 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF
LUXEMBURG TO 16 MILES NORTH OF BRILLION TO 13 MILES NORTHWEST OF
CHILTON...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF
GREEN BAY TO 8 MILES SOUTH OF GREEN BAY TO 9 MILES SOUTH OF
APPLETON...AND MOVING SOUTHEAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BRILLION BY 705 AM...
LUXEMBURG BY 710 AM...
CHILTON BY 715 AM...
TWO CREEKS BY 745 AM...
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
IF ON OR NEAR LAKE WINNEBAGO...GET OFF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM
LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
4434 8775 4465 8774 4467 8773 4467 8760
4454 8747 4435 8754 4427 8753 4395 8812
4395 8822
$$
RDM3 follow-up statements
000
WWUS53 KGRB 301218
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
718 AM CDT SUN JUL 30 2006
WIC015-061-071-301300-
/O.CON.KGRB.SV.W.0129.000000T0000Z-060730T1300Z/
KEWAUNEE WI-MANITOWOC WI-CALUMET WI-
718 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR CALUMET...MANITOWOC AND KEWAUNEE COUNTIES...
AT 714 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM DUVALL TO STANGELVILLE TO KELLNERSVILLE
TO COLLINS TO CHARLESBURG...OR ALONG A LINE EXTENDING FROM 15 MILES
NORTHWEST OF KEWAUNEE TO 9 MILES WEST OF KEWAUNEE TO 12 MILES
NORTHWEST OF MANITOWOC TO 17 MILES WEST OF MANITOWOC TO 15 MILES
NORTHEAST OF NORTH FOND DU LAC...MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RIO CREEK...SLOVAN...MISHICOT AND BRANCH BY 725 AM...
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
4434 8775 4465 8774 4467 8773 4467 8760
4454 8747 4435 8754 4427 8753 4395 8812
4395 8822
$$
RDM000
WWUS53 KGRB 301225
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 AM CDT SUN JUL 30 2006
WIC015-061-071-301300-
/O.CON.KGRB.SV.W.0129.000000T0000Z-060730T1300Z/
KEWAUNEE WI-MANITOWOC WI-CALUMET WI-
723 AM CDT SUN JUL 30 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR CALUMET...MANITOWOC AND KEWAUNEE COUNTIES...
AT 718 AM...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED PRODUCING
DAMAGING WINDS. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LINCOLN TO STANGELVILLE TO KELLNERSVILLE TO COLLINS TO
CHARLESBURG...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF
KEWAUNEE TO 9 MILES SOUTHWEST OF KEWAUNEE TO 10 MILES NORTHWEST OF
MANITOWOC TO 14 MILES WEST OF MANITOWOC TO 15 MILES NORTHWEST OF
PLYMOUTH...MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
RIO CREEK...SLOVAN AND TWO CREEKS BY 730 AM...
ALASKA BY 735 AM...
TORNADOES CAN DEVELOP QUICKLY WITH LITTLE OR NO WARNING. RADAR
INDICATES ROTATION IN THE CLOUDS BETWEEN VALDERS AND FRANCIS CREEK
AT 724 AM. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS PRODUCED DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL AND
MAY DO SO AGAIN. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
4434 8775 4465 8774 4467 8773 4467 8760
4454 8747 4435 8754 4427 8753 4395 8812
4395 8822
$$
RDM000
WWUS53 KGRB 301258
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
758 AM CDT SUN JUL 30 2006
WIC015-061-071-301308-
/O.EXP.KGRB.SV.W.0129.000000T0000Z-060730T1300Z/
KEWAUNEE WI-MANITOWOC WI-CALUMET WI-
758 AM CDT SUN JUL 30 2006
...THE SEVERE THUNDERSTORM WARNING FOR CALUMET...MANITOWOC AND
KEWAUNEE COUNTIES EXPIRES AT 800 AM CDT...
THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF
THE AREA. HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE STILL POSSIBLE
THROUGH 830 AM.
LAT...LON 4411 8838 4424 8838 4423 8789 4432 8786
4434 8775 4465 8774 4467 8773 4467 8760
4454 8747 4435 8754 4427 8753 4395 8812
4395 8822
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 5:15 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 30, 5:15 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 515 AM CDT SUN JUL 30 2006 ...PROLONGED PERIOD OF HOT WEATHER EXPECTED ACROSS THE AREA... .SHORT TERM...TODAY THROUGH MONDAY. CONTINUE TO DEAL WITH CONVECTION ALONG NORTHERN TIER OF COUNTIES. AT THIS TIME...MAINLY HEAVY RAIN MAKERS WITH SOME INCH PLUS REPORTS. LINE STARTING TO DROP SOUTH ALONG INSTABILITY AXIS OVER CENTRAL WI. WILL BE WATCHING FOR WIND CONCERNS WITH BOWING SEGMENTS. EXPECT LINE TO PUSH SOUTH OF AREA AROUND 12Z. LITTLE CHANGE MADE IN REMAINDER OF GRIDS WITH WARM TEMPS EXPECTED AS RIDGE PASSES OVERHEAD. HAVE ISSUED HEAT ADVISORY WITH THIS ISSUANCE FOR MON AND TUE FOR SOUTHERN HALF OF CWA...AWAY FROM THE LAKE...AS HEAT INDICES REACH 105. .LONG TERM...MON NGT THRU NXT SAT. MAIN FCST CONCERN INITIALLY WL BE THE HOT TEMPS THRU TUE BEFORE A CDFNT PUSHES THRU THE RGN TO FIRST BRING SHWRS/TSTMS AND THEN A RETURN TO NEAR NORMAL TEMPS FOR LATE NXT WEEK. CDFNT EXPECTED TO EDGE INTO NW WI MON NGT ACCOMPANIED BY SHRTWV ENERGY MOVG ALONG THE FNT. MODERATE INSTABILITY TO BE LOCATED AHD OF THE FNT WITH LIS AROUND -3 AND MID LVL LAPSE RATES AROUND 6 C/KM. ATM NOT COMPLETELY SATURATED (BASED ON FCST SNDNGS)...THUS ANY PCPN APRS TO ONLY BE NEAR THE FNT. PREFER TO DELAY PCPN CHCS OVR NRN WI TIL AFTER MIDNGT AND ONLY MENTION A SLGT CHC. OTHERWISE...A MOSTLY CLR TO PARTLY CLDY NGT TO BE SEEN OVR NE WI WITH MIN TEMPS ONLY IN THE 70S. FNT PROGGED TO BECOME MORE W-SW/E-NE ORIENTATED ON TUE AS IT RUNS INTO THE BROAD SUBTROPICAL UPR RDG OVR THE SE U.S. BY 00Z WED...THE FNT SHOULD LIE ACROSS NRN WI AND BE THE MAIN FOCUS FOR SHWRS AND TSTMS. THEREFORE... HIGHEST CHC POPS TO RESIDE GENERALLY NORTH OF A LINE FROM MERRILL TO WAUSAUKEE. ATM TO THE SOUTH AND EAST TO BE MAINLY CAPPED THRU THE DAY... THUS HAVE CONTINUED TO HOLD OFF ON PCPN CHC FOR E-CNTRL WI. MAX TEMPS ON TUE TO BE COOLER WHERE CLDS/SCT TSTMS DVLP...WHILE ANOTHER HOT AND HUMID DAY EXPECTED OVR CNTRL/E-CNTRL WI. HEAT INDICES OVR THIS PART OF THE FCST AREA WL ONCE AGAIN CLIMB OVER 105 DEGS. FNTL BNDRY NOT EXPECTED TO MOV MUCH TUE NGT AS A SFC WAVE LIFTS NE ALONG THE BNDRY. THE ADDL LIFT PROVIDED BY THE SFC WAVE AND THE RIGHT ENTRANCE RGN OF THE UPR JET WL BE ENUF TO BRING A CHC OF SHWRS/TSTMS TO ALL OF NE WI. DUE TO THE ABUNDANT AMT OF MSTR IN PLACE...SOME OF THE STORMS WL DROP HVY RAINS WITH AN INCH OR TWO PSBL ESP OVR WRN SECTIONS OF THE FCST AREA WHICH WL BE CLOSER TO THE BNDRY. THE APPROACH OF A SHRTWV TROF WL PROVIDE THE IMPETUS TO SEND THE BNDRY SEWD ON WED. SINCE THE BNDRY TO BE IN OUR VCNTY TO PROVIDE THE LIFT...SHRTWV TROF TO PROVIDE THE DYNAMICS AND PLENTY OF LOW LVL MSTR STILL IN PLACE...HAVE KEPT CHC POPS GOING ACROSS NE WI FOR WED. BETTER PCPN CHCS SHOULD TRANSITION MORE TO SRN SECTIONS OF THE FCST AREA AS THE BNDRY DROPS SE. CLDS...PCPN AND WND SHIFT TO THE NORTH BEHIND THE FNT WL BRING AN END TO THE HEAT WAVE AS MAX TEMPS TOP OUT IN THE 70S AND 80S. IT IS NOT OUT OF THE REALM OF POSSIBILITY THAT A FEW SHWRS MAY LINGER INTO WED EVENING OVR CNTRL AND E-CNTRL WI. HOWEVER...SINCE THE TIMING OF THE BNDRYS DEPARTURE STILL IN DOUBT...HAVE RUN WITH THE PREV FCST AND KEPT THINGS DRY WED NGT. A WEAK AREA OF HI PRES SETTLES OVR THE WRN GREAT LKS FOR THU THUS PROVIDING FOR A RETURN TO SUNSHINE WITH MORE TYPICAL SUMMERTIME TEMPS AND LESS HUMIDITY. THIS HI PRES WL THEN DOMINATE OUR WEATHER THRU FRI NGT KEEPING QUIET WEATHER CONDITIONS ACROSS THE ENTIRE GREAT LKS. TEMPS EXPECTED TO REMAIN NEAR NORMAL FOR EARLY AUG. AS THE HI SLIPS EWD NXT SAT...RETURN FLOW DVLPS ACROSS WI WITH THE START OF A WARM-UP AND ADDL MSTR. LACK OF ANY TRIGGER PRECLUDES THE MENTIONING OF ANY PCPN AT THIS TIME. && .GRB...WATCHES/WARNINGS/ADVISORIES... NONE. && TE/KALLAS WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jul 29, 12:30 PM CDT, 18 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1230 PM CDT SAT JUL 29 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301730- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 1230 PM CDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AS A FRONTAL SYSTEM OVER SOUTHERN WISCONSIN MOVES NORTH. IT MAY PRODUCE AND AREA OF THUNDERSTORMS THIS EVENING AND OVERNIGHT. IF THE STORMS FORM AS EXPECTED...THEY COULD PRODUCE STRONG WINDS...LARGE HAIL AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY STRONG OR SEVERE THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AND TUESDAY. IN ADDITION TO THE POSSIBILITY OF SEVERE THUNDERSTORMS...A LONG PERIOD OF HOT AND HUMID WEATHER IS EXPECTED EARLY NEXT WEEK. HEAT INDICES FROM SUNDAY THROUGH TUESDAY WILL CLIMB ABOVE 100 DEGREES EACH AFTERNOON. ANYONE WITH HEALTH PROBLEMS THAT COULD BE AFFECTED BY SUCH CONDITIONS SHOULD PREPARE FOR THE HOT WEATHER. MAKE SURE YOU HAVE AN AIR CONDITIONER...FAN OR COOL BASEMENT. SUPERVISORS OF CONSTRUCTION CREWS AND OUTDOOR SPORTING EVENTS SHOULD CONSIDER THE SAFETY OF THOSE ENGAGED IN STRENUOUS OUTDOOR ACTIVITIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ521-522-541>543-564-301730- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 1230 PM CDT SAT JUL 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SOME OF THE STORMS COULD BE SEVERE...AND PRODUCE DAMAGING WINDS. LARGE HAIL AND HEAVY RAIN IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH NEXT FRIDAY STRONG OR SEVERE THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY AND TUESDAY. IN ADDITION TO THE THREAT OF THUNDERSTORMS...MARINERS CAN EXPECT LOW VISIBILITIES AT TIMES THROUGH TUESDAY DUE TO FOG AS RATHER HUMID AIR LINGERS OVER THE COOLER LAKE WATERS FROM STURGEON BAY SOUTHWARD TO SHEBOYGAN. RDM WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jul 30, 6:19 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
619 AM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 AM TSTM WND DMG ELAND 44.88N 89.19W
07/30/2006 SHAWANO WI LAW ENFORCEMENT
3 TREES DOWN.
&&
ECKBERGLocal storm report, Jul 30, 6:44 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
644 AM CDT SUN JUL 30 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM TSTM WND GST WAUPACA 44.34N 89.06W
07/30/2006 M59.00 MPH WAUPACA WI TRAINED SPOTTER
59 MPH THUNDERSTORM WIND GUST.
0627 AM TSTM WND GST 3 E PLAINFIELD 44.21N 89.42W
07/30/2006 E65.00 MPH WAUSHARA WI TRAINED SPOTTER
ESTIMATED WIND GUST OF 65 MPH. SPOTTER CAR WAS ALMOST
BLOWN OFF THE ROAD.
0629 AM TSTM WND DMG CLINTONVILLE 44.61N 88.75W
07/30/2006 WAUPACA WI LAW ENFORCEMENT
WIDESPREAD TREES AND POWERLINES DOWN THROUGHOUT THE CITY.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:52 AM CDT | Severe Thunderstorm Warning | GRB | Shawano, Waupaca | 38 min |
| Jul 30, 6:21 AM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 39 min |
| Jul 30, 6:37 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Oconto, Shawano, Waupaca, Waushara, Winnebago | 53 min |
| Jul 30, 6:56 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 30, 7:41 AM CDT | Severe Thunderstorm Warning | GRB | Door | 33 min |
| Jul 30, 7:54 AM CDT | Heat Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 56 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.